# SDR UPS98827276

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1152 & 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, REMOVE FITTING (P/N 3755847-1) TO FOM.  REMOVED FITTING, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  RECEIVED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-24 AND DAC DWG 3755847.  INSTALLED FITTING IAW DC8 SRM 51-1-20D.
